It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 156 for birth control and vitamins. (0.120 seconds)


... She's more than likely feeling this way because birth control pills deplete many of the B vitamins. These vitamins are very important for our mood. Have her try taking a B complex vitamin every day and see if that helps. ... (3 replies)
... There are a ton of posts on here about women on birth control pills who are having mood issues! It's probably one of the most common side effects of the pill! ... (2 replies)
... Birth control pills deplete B vitamins. This is why women get depressed, moody, etc. on the pill. ... (5 replies)

... Thank you so much for your reply. I have felt lost and upset with the increase in my anxiety. I had no idea that other women had the same problems or that there was research supporting what I have begun to think. ... (6 replies)
... if your daughter does end up on birth control and doesn't want anyone to find out she can always put the pills in a different container if she spends the night anywhere. ... (8 replies)
... for several years, and originally had no side effects and lovely control of my severe menstrual cramps and heavy periods. ... (4 replies)
... Like many who experienced Hair Loss from birth control, I'm a stressed, depressed mess. So please, help, send any words you can. ... (3 replies)
... my life would be SO MUCH EASIER!!! I DON'T want anything to do with hormonal birth control but given my recent endo diagnosis, I, unfortunately, don't have a choice in the matter.... ... (22 replies)
... Agreed check with a pharmasist. Mine told me with regards to vitamins just take them in the morning if you take your birth control at night and vise versa. Just so there is not chance of your pill not getting fully absorbed. ... (3 replies)
... I just looked it up for you and it sounds like a good thing to be taking because the pill actually depletes many important vitamins and minerals. The website does mention that it could interact with some medications, but it doesn't say which ones. ... (3 replies)
... Wellbutrin can make some people more irritable and agitated. However, if you never had a problem taking it until you added the pill, then it's most likely the pill that's causing it. ... (3 replies)
... Unfortunately, most birth control pills do have this effect on women. It's most likely due to the pill depleting many of the B vitamins. ... (1 replies)
... I recently started taking flaxseed oil supplements as I am making an attempt to commit to taking my vitamins daily. ... (0 replies)
... Most likely the reason you're feeling emotional is due to the fact that birth control pills deplete many of the B vitamins, which are important for our mood. ... (1 replies)
... Birth control pills deplete B vitamins. This causes major mood problems like depression, irritability, anxiety, and mood swings. Taking a good B complex vitamin every day would probably help a lot to replenish what's being lost. ... (6 replies)
... and I started taking a B complex vitamin every day and then I felt a lot better. If I had known about the B vitamin depletion a long time ago, I would have just stayed on the Ovcon and just took the B complex. ... (5 replies)
... Thanks for the reply. she already takes all kinds of vitamins I believe vitamin B is one of the ones shes taking. ... (5 replies)
... I second the B vitamin complex. I take one every morning, plus omega 3 and 6 fatty acids. My birth control made me horribly anxious and depressed, and since taking the B vitamins, I definitely feel more stable and less anxious. ... (2 replies)
... for about 4 months and became severely depressed. It really screwed me up and I'm still recovering now a year later. If that pill is getting you down I suggest you get off it ASAP!!! ... (3 replies)
... Try taking a B multi vitamin. BCP antibiotics, processed foods and sugars destroy B vitamins. Lack of B vitamins in general causes depression, dementia, anemia, muscle weakness, etc. Lacing B vitamins can cause a slue fo problems. To many to list. ... (3 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 12:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!